Posted by: Concerned | 2009-01-26

Mirelle &  side effects

I have been on Microval since my baby was 6 weeks old. When he started on solids I experienced bleeding every 2 weeks. My gynae put me on Mirelle to see if it would regulate my bloodflow. Im using it for about 3 weeks now &  it seems like it is regulating my period. My baby is 8 months old &  Im still brestfeeding. I noticed that Im not expressing as much milk as before &  I have noticed a breakout in my face as well as various parts of my body. It looks like eczema. I have been an eczema sufferer in my teenage years but outgrew it by the age of 16. Could the breakout be because of the pill or is my ezcema returning?
I cant exactly say when the breakout started.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Pills like Mirelle decrease breast milk, that is why they are not advised while breastfeeding. If the breakouts are similar to the eczema which you had, then this is probably what it is. This would not be related to the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.